# SDR DALA2023110409095

- Difficulty date: November 3, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3933, R/H AFT CARGO COMPARTMENT Z CHANNEL STA 727 TO 727G RBL 25 WL 158 CORRODED. CORRECTIVE ACTION: CORROSION ON R/H AFT CARGO COMPARTMENT ZEE CHANNEL STA 727 TO 727G RBL 25 WL 158 IS FOUND TO BE OUT OF LIMITS IAW B737 SRM 53- / 00-53-1A PROCEDURE 2, REMOVED AND REPLACED R/H ZEE CHANNEL STA 727 TO STA 727I+10 IAW B737 SRM 51-40-02, B737 SRM 51-40-05, B737 SRM 53-00-53-2R, B737 AMM 51-00-58, B737 AMM 51-21-72-370-801 AND BOEING DRAWING# 146A7502. REPAIR SPLICE SIDEPLATE INSTALLED AT STA 727C+10 IAW B737 SRM 53-00-53-2R-5. (LP 0048274)
